# SDR FDEA201307201600

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 82,059 hours, 33,951 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING TAXI IN TO RAMP, RECEIVED A FIRE INDICATION ON THE NR 2 ENGINE.  PULLED THE FIRE  HANDLE AND FIRED ONE BOTTLE AND INDICATION OF FIRE WENT AWAY.  FIRE HANDLE DID NOT ILLUMINATE.
